MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V3
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the flex video scope exhibited notched distal head working channel.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, it is likely that the notched distal head of the working channel led to the malfunction which is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21178081
Report Number9610595-2025-00508
Device Sequence Number11817899
Product Code FGB
UDI-Device Identifier04953170435119
UDI-Public04953170435119
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-V3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown